# SDR DXTA200803154

- Difficulty date: June 29, 2008
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,834 hours, 6,497 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CO PILOTS SIDE BRAKES-VERY LITTLE PRESSURE ON LANDING (PEDALS COMPRESS FULLY), THEY WORK BETTER DURING TAXI. CAPTAINS SIDE BREAKS NORMAL.  BLED BRAKES IAW ENGINEERING MEMO NR M344-08-10 DATED 5/7/08. SYS OPS AND LEAK CHECKS GOOD.
